# SDR SWAA2022022438863

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 794.50 UNDER FWD FLOOR SHIELD ANGLE THAT CONNECTS THE FLOOR SHIELD TO THE WEB INTERCOASTAL IS CORRODED AROUND THE NUT PLATES BOTTOM SIDE / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0; ORIGINAL MATERIAL .050'; LOSS .013'; MATERIAL REMAINING .037' FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1. REMOVED AND INSTALLED A NEW SHIELD IAW B737 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND BOEING DRAWING # 146A8125 REV A
